Unexpected pain and bleeding 6 weeks into decapeptyl?

I had 1st decapeptyl injection 6 weeks ago, the first couple of weeks were awful, as expected, but since then I've been great (apart from headaches which I can put up with!) Today, I've woken up with a good deal of pain, and some bleeding. Has anyone else experienced this? I have had decapeptyl a couple of years ago, and did have a lot of spotting throughout, but no pain. Does anyone know why I suddenly have pain and bleeding? Thanks very much.

2 Replies

  • Hi, I had a similar query a month ago as had a bleed 3 weeks and then again 6 weeks after my injection. Both were like light periods and I had pain. The leaflet recommends speaking to Dr. My consultant said it was unusual and if I bled this month they would investigate. Sorry not any more help. Probably worth phoning consultant secretary. Hope you get some answers. K

  • Thanks for your reply. A bit fed up now, had been doing so well, hope it doesn't last.

You may also like...